# SDR AALA201609099009

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 19,415 hours, 9,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 133655
- Condition: Faulty
- Location: Cabin
- Part time: 19,415 hours, 9,982 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CIDS TEST MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 12WL.  REPLACED EMERGENCY POWER SUPPLY UNIT 12WL AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-38-000-001 AND 33-51-38-400-002.
